# SDR IPXA2023102389655

- Difficulty date: October 3, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,551 hours, 21,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1004
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   FRAME STA 1260 R/H, BETWEEN S-25R TO S-26R, HAS A DENT. INSTALLED FRAME REPAIR STA 1260 R/H BETWEEN S25R TO S26R I.A.W B757-200 SRM 51-40-02-0G. JOB COMPLETED.
